I had my period for feburary (jan31-feb4) and we had sex feb 6 and I took the plan b on feb 7 less than 24 hours after intercourse. Now a week n 1 day later feb 15 I started to spot and get menstrural symptoms and feb 16 I see actual blood. I was just wondering is this normal because my expected period date is march 1-5.
It is normal for plan B to mess up your cycle for several months. Its a huge dose of hormones at once. That is why I recommend that you only use it for what its intended, emergency birth control. It is only about 80% effective, opposed to regular birth control pills. They are over 99% effective.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jun 2014 • 1 answer
I took the plan B one day before my expected period because condom broke. I expected my period on A?
Updated 26 Apr 2016 • 1 answer
Updated 12 Apr 2018 • 3 answers
Updated 21 Sep 2017 • 1 answer
Updated 8 Jun 2018 • 1 answer